# SDR AALA20071373

- Difficulty date: July 30, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHTS AT SEAT ROWS 10 TO 13 LEFT SIDE INOPERATIVE.  REPLACED BATTERY PACK M1208 FOR EMERGENCY LIGHTS AT SEAT ROWS 10 TO 134 LEFT SIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
